MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN 3700 SL ANALYZER; AUTOMATED HEMATOLOGY ANALYZER,

ABBOTT DIAGNOSTICS DIVISION CELL-DYN 3700 SL ANALYZER; AUTOMATED HEMATOLOGY ANALYZER,
Catalog Number 02H31-03
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no patients involved.
 
Event or Problem Description
The customer reported that after system activation, smoke was observed from the cell-dyn 3700 sl analyzer.There was no report of injury or adverse impact to patient management.
 
Additional Manufacturer Narrative
The issue was resolved by replacing the power supply.A review of service tickets for the cell-dyn 3700 sl serial (b)(4) did not identify any tickets related to the issue.Review of complaint and trending data for the power supply did not identify any issues or trends associated with the customer's issue.A review of the cell-dyn 3700 sl tracking and trending data did not identify any adverse trends or abnormal complaint activity.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information and this investigation, no systemic issue or deficiency of the cell-dyn 3700 sl analyzer was identified.
 
Additional Manufacturer Narrative
The initial medical device report was submitted with an incorrect submission number in ind.The pma/510k was changed from k980614 to k991605.No further updates were necessary.

Brand Name
CELL-DYN 3700 SL ANALYZER
Common Device Name
AUTOMATED HEMATOLOGY ANALYZER,
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key8362894
Report Number2919069-2019-00006
Device Sequence Number1920897
Product Code GKZ
UDI-Device Identifier00380740002732
UDI-Public00380740002732
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K991605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02H31-03
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/19/2019
08/23/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/02/2019
08/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1